# SDR A6WA200840517

- Difficulty date: June 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE, CHANNEL CRACKED AT FS 574 LBL 45 AND WL 79.5.  CARGO DOOR SURROUND STRUCTURE CHANNEL AT FS 574 LBL 45 WL 79.5 REPLACED IAW CRJ 200 SRM 51-42-06. (A)
